# SDR DLM88950372

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 LETTER CHECK, C-3 BAG BIN DOOR AFT PAN GOUGED AT HOLD OPEN.  REPAIRED PER SRM 52-05 FIG 27 SH 1-3.
